# SDR SWIA201232034

- Difficulty date: October 19, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 23,873 hours, 14,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT IDENTIFIED A FAINT BURNING SMELL AND A FAINT HAZE IN THE GALLEY.  AUTO MODE FOR THE RT PACK WAS NOT WORKING.  (FLT 5163)  REPLACED RIGHT PACK IAW AMM.  P/N: GG670-95009-5 S/N OFF: 00906
